Male Organ Rash? Maybe It’s Aspirinby John Dugan Owner
A splitting headache is no fun and can really get in the way of a man accomplishing anything. Popping a few aspirin or other forms of relief fortunately brings relief in most instances, allowing a guy to get on with his life. But in some cases, headache remedies like aspirin may inadvertently cause a small male organ health problem for some men. Although it’s not an everyday occurrence, sometimes a male organ rash may develop from taking aspirin or other similar pain relievers.
Male organ rash
A male organ rash, while not usually what many consider a “serious” problem, can nevertheless be a big annoyance. Many times, a male organ rash can be itchy, causing a guy to scratch himself in a way which can be embarrassing and cause him to look like he can’t control himself if he’s caught with his hands on his midsection. It often can look very off-putting, too, causing partners (or potential partners) to question a dude’s hygiene and safe sensual activity practices.
The male organ rash being considered in this case is called a fixed tablet eruption and is often referred to by doctors as an FDE. A fixed tablet eruption is an allergic reaction to a tablet (or in some cases to ingredients used in making the tablet) which usually occurs most times the medication is used. Exactly why FDEs occur is not known; however, a popular theory is that the use of the tablet somehow causes an antigen (a substance not native to the body, which tends to cause the immune system to get triggered) to appear on the skin. The immune system then sends agents out to take care of the problem, meaning they attack the antigen and the surrounding skin area, bringing about the rash. It can occur anywhere on the body, including on the member or surrounding area.
Usually a fixed tablet eruption has a distinctive look. It usually is round or oval-shaped and starts out reddish and fades to brown or purple. A blister may accompany a lesion, and often there will be many lesions in an area. In the case of a male organ rash caused by an FDE, there usually are multiple lesions and blisters. The lesions tend to get “crusty” and scaly as they heal, which doesn’t improve their appearance.
In most cases, the rash appears anywhere between half an hour and 8 hours after a tablet is taken. And more lesions tend to appear with new doses of the tablet.
Not just aspirin
Although aspirin can be a cause of a fixed tablet eruption, so can almost any other non-steroidal anti-inflammatory tablets (NSAIDs). These include many alternatives to aspirin, such as ibuprofen and naproxen. But just because a guy may have an allergic reaction to NSAID doesn’t mean he has a reaction to all of them, which is good news. If he funds that one does bring about a reaction, he can try others and hopefully find a pain reliever that does work without causing a rash.
It should also be noted that any tablet can potentially cause an allergic reaction to someone, including antibiotics. That’s why it’s important to be aware of when a male organ rash (or other rash) occurs, so that it can be determined if a tablet is responsible for it. Reporting a fixed tablet eruption to the doctor is essential so that alternative medications can be considered.
A male organ rash caused by an allergic reaction to aspirin or other tablets typically goes away within a few days of discontinuing the tablet. When the blisters heal, it may be wise to apply a top drawer male organ health creme (health professionals recommend Man 1 Man Oil, which is clinically proven mild and safe for skin) in order to help the skin recover. Select a crème that contains both a high-end emollient (such as shea butter) and a natural hydrator (such as vitamin E), which will help keep the skin moisturized. The crème should also include a powerful antioxidant, preferably alpha lipoic acid, which can fight excess radical which can weaken male member skin through oxidative stress.
Visit http://www.menshealthfirst.com for additional information on most common male organ health issues, tips on improving member sensitivity and what to do to maintain a healthy manhood. John Dugan is a professional writer who specializes in men's health issues and is an ongoing contributing writer to numerous websites.
Created on Sep 26th 2018 09:07. Viewed 132 times.